# SDR SWIA2019050145819

- Difficulty date: May 1, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 43,645 hours, 36,992 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A GEAR DISAGREE WARNING ON FINAL. SPEED WAS BETWEEN 200-210 WHEN SELECTED. MESSAGE CLEARED AT 200 WHEN NOSE GEAR LOCKED NORMALLY. LANDED NORMALLY. (FLT#5080) FO: 05/01/2019 CLOSED PERFORMED OPERATIONAL CHECKS OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW AMM. OPS CHECKS GOOD WITH NO GEAR DISAGREE. FDR DOWNLOAD INDICATES FLAPS WERE RETRACTED WHEN LANDING GEAR EXTENSION WAS SELECTED AND HYDRAULIC SYSTEM 3 PRESSURE DROPPED, THIS IS NORMAL SINGLE PUMP OPERATION NO FURTHER ACTION REQUIRED.
